# SDR REXA2022072601664

- Difficulty date: June 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 601R3190342
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA. CLEATS @ FS 338.00 AND DD8, FWD AND AFT SIDES, ARE CORRODED	REMOVED & REPLACED 2 EA. CLEAT'S I.A.W. CRJ SRM #51-42-06-001-001-A01
